Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Renaud, Jean-Francois"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Pardo, Juan Carlos, Perez, Jose Luis and Renaud, Jean-Francois (2016) Gerber–Shiu distribution at Parisian ruin for Lévy insurance risk processes. Journal of Applied Probability, 53 (2). pp. 572-584. ISSN 0021-9002

This list was generated on Tue Jan 18 14:21:27 2022 GMT.